# SDR FDEA202510121971

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: FUSELAGE APPROXIMATEL STATION 583 X= 24 LONGERON SUSPECTED CRACKED.   FUSELAGE STATION 583 X= 24 CRACKED LONGERON REMOVED AND REPLACED AS PER MD-11   SRM 51-35-01-0G AND FABRICATED LONGERON PER DOUGLAS DRAWING ACA 3796 REVISION A.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
